Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Vitiligo on lips, prescribed TBIS, nutritional tablet, grey hairs, use altiris. Is this due to premature hair greying?

Hello doctor,
This is abc,and I m suffering from vitiligo in my lips,doctor prescribed me a tube named TBIS .01% with few nutritional tablets.my hairs is also turning grey and I use altris gel before two month as my doc say.
is vitiligo is due to premature hair greying
Please help me as I am a girl of teenage and also a dark skin pigment.
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello,
Welcome to Healthcaremagic.

Thanks for your query.
I have gone through your query and understand your concern.

Vitiligo is a depigmentation patches in the skin and mucosa.
It is associated usually associated with grey hair.

Vitiligo can be treated by application of steroid locally.
But there is no cure for Vitiligo.

Because there is the complete absence of melanocytes( Melanin producing cells) in the areas of vitiligo.

You have do investigation for autoimmune diseases like vitamin b 12 deficency or thyroid disorders.

Recent treatment that can cure both gray hair and vitiligo is "--a proprietary treatment developed by the researchers described as a topical, ultraviolet B-activated -- sunlight -- compound PC-KUS, a modified pseudocatalase."

Try to find the PC- KUS. but still it is under research.

Hope this helps.
Please reply for further queries.
Wishing you good health.
Answered: Fri, 18 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor